Exogenous glucocorticoid excess as a result of ritonavir-fluticasone interaction [1]

Research output: Contribution to journalLetterOtherpeer-review

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)67-68
Number of pages2
JournalInternal Medicine Journal
Volume35
Issue number1
DOIs
Publication statusPublished - Jan 2005

Cite this

@article{942777d2721f4632bdc98a72b5d996ab,
title = "Exogenous glucocorticoid excess as a result of ritonavir-fluticasone interaction [1]",
author = "G. Soldatos and S. Sztal-Mazer and I. Woolley and J. Stockigt",
year = "2005",
month = "1",
doi = "10.1111/j.1445-5994.2004.00723.x",
language = "English",
volume = "35",
pages = "67--68",
journal = "Internal Medicine Journal",
issn = "1444-0903",
publisher = "Wiley-Blackwell",
number = "1",

}

Exogenous glucocorticoid excess as a result of ritonavir-fluticasone interaction [1]. / Soldatos, G.; Sztal-Mazer, S.; Woolley, I.; Stockigt, J.

In: Internal Medicine Journal, Vol. 35, No. 1, 01.2005, p. 67-68.

Research output: Contribution to journalLetterOtherpeer-review

TY - JOUR

T1 - Exogenous glucocorticoid excess as a result of ritonavir-fluticasone interaction [1]

AU - Soldatos, G.

AU - Sztal-Mazer, S.

AU - Woolley, I.

AU - Stockigt, J.

PY - 2005/1

Y1 - 2005/1

UR - http://www.scopus.com/inward/record.url?scp=13844273228&partnerID=8YFLogxK

U2 - 10.1111/j.1445-5994.2004.00723.x

DO - 10.1111/j.1445-5994.2004.00723.x

M3 - Letter

VL - 35

SP - 67

EP - 68

JO - Internal Medicine Journal

JF - Internal Medicine Journal

SN - 1444-0903

IS - 1

ER -